ICD-10-CM FY2027 diagnosis code

T40.991A: Poisoning by other psychodysleptics [hallucinogens], accidental (unintentional), initial encounter

Billable codeValid for dates of service October 1, 2026 to September 30, 2027

T40.991A is a billable ICD-10-CM diagnosis code for poisoning by other psychodysleptics [hallucinogens], accidental (unintentional), initial encounter. It is specific enough to use on an insurance claim, a superbill or a Good Faith Estimate.

T40.991A questions

Is T40.991A a billable code?

Yes. T40.991A is a billable ICD-10-CM code and can be used on claims and superbills for dates of service from October 1, 2026 to September 30, 2027.

What does T40.991A mean?

T40.991A is the ICD-10-CM code for Poisoning by other psychodysleptics [hallucinogens], accidental (unintentional), initial encounter. It is in chapter 19, Injury, poisoning and certain other consequences of external causes (S00-T88).

Code titles come from the official ICD-10-CM files published by the CDC National Center for Health Statistics. Always check payer rules and the clinical record before billing.